Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 20, Issue 1

Issues

Some inequalities and asymptotic behavior of a dynamic problem of linear elasticity

Hamid Benseridi / Mourad Dilmi
  • Laboratory of Mathematics, University of Saint-Etienne (LaMUSE EA-3989), 23 rue Dr. P. Michelon, Saint-Etienne 42023, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-03-06 | DOI: https://doi.org/10.1515/gmj-2013-0004

Abstract.

We consider a problem associated to a linear elasticity system in the dynamic regime in the three-dimensional thin domain

. We first discuss the existence of weak solutions of this problem. Then we study the asymptotic behavior when one dimension of the domain tends to zero. The uniqueness result for the limit problem is also proved.

Keywords: A priori inequalities; free boundary problems; elasticity system; asymptotic approach; Tresca law

About the article

Received: 2011-11-03

Revised: 2012-09-27

Accepted: 2012-10-03

Published Online: 2013-03-06

Published in Print: 2013-03-01


Citation Information: Georgian Mathematical Journal, Volume 20, Issue 1, Pages 25–41, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2013-0004.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Y. Letoufa, H. Benseridi, and M. Dilmi
Asian-European Journal of Mathematics, 2019, Page 2150007
[2]
Mohamed Dilmi, Mourad Dilmi, and Hamid Benseridi
Mathematical Methods in the Applied Sciences, 2019
[3]
Mohamed Dilmi, Mourad Dilmi, and Hamid Benseridi
Mathematical Methods in the Applied Sciences, 2019
[4]
Mohamed Dilmi, Mourad Dilmi, and Hamid Benseridi
Computational and Mathematical Methods, 2019, Volume 1, Number 3, Page e1028
[5]
D. Benterki, H. Benseridi, and M. Dilmi
Advances in Applied Mathematics and Mechanics, 2014, Volume 6, Number 2, Page 191
[6]
Mohamed Dilmi, Mourad Dilmi, and Hamid Benseridi
Mathematical Methods in the Applied Sciences, 2018
[7]
H. Benseridi, M. Dilmi, and A. Saadallah
Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, 2017

Comments (0)

Please log in or register to comment.
Log in